American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mladen Bestvina and Geoffrey Mess. The boundary of negatively curved groups . J. Amer. Math. Soc. 4 (1991) 469-481. MR 1096169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. McA. Gordon and J. Luecke. Knots are determined by their complements . J. Amer. Math. Soc. 2 (1989) 371-415. MR 965210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1